# SDR AALA201610149031

- Difficulty date: October 13, 2016
- Submitted: October 16, 2016
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 12,928 hours, 5,222 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00020958
- Condition: Faulty
- Location: Cabin
- Part time: 12,935 hours, 5,225 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CIDS PANEL SHOW 3L/3R DOOR PRESSURE.  3L/3R SLIDE PRESSURE IND INOP ON FAP PANEL.  THE AIRCRAFT WAS NOT GROUNDED. REPLACED DEU B 300RH6 IAW AMM 23-73-47.  OPS CHECKED GOOD.
